# SDR CALA2013080700548

- Difficulty date: August 7, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 47,329 hours, 15,752 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX, REAR SPAR VERTICAL PRESSURE WEB, BS 663 CRACKED AT WL197 AND LBL 43.  WORK ACCOMPLISHED IAW SRM 57-10-10, REPAIR 3, PG 204, FIG 204.
